# SDR 2024FA0000767

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: General aviation
- Aircraft: N70AR
- Make and model: Dhav DHC6
- Aircraft serial: 773
- Aircraft time: 37,238 hours, 73,637 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Fluctuates
- Stage of operation: LD
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LH PROP REVERSE RPM HIGH/AT MAX CAUSED PROP FLUCTUATIONS WHEN ENGAGED TO REVERS UPON LANDING AT KRVS.  THIS CAUSED RUNWAY EXCURSION INTO GRASS.  A&P ADJUSTED MAX REVERSE PROP RPM AND AIRCRAFT / PROP PERFORMED NORMAL.
